Holistik Journal for Islamic Social Sciences is a publication containing the results of research, development, studies and ideas in the field of Islamic social sciences. Firstly published in 2016 and has been listed on PDII LIPI on May 27, 2016, Holistik Journal published twice a year, in July and December. This Journal is open to the public, researchers, academics, practitioners and observers of mathematics education.

pISSN : 2527-7588  eISSN : 2527-9556


No announcements have been published.
More Announcements...

Vol 2, No 1 (2017)

Table of Contents